# SDR CA090616010

- Difficulty date: June 11, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 16,562 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Failed
- Location: Aileron
- Part time: 17,982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLEANING OF NAV LIGHT LENS ON THE RT WING IT WAS NOTICED THAT THE NR 4 AILERON HINGE ARM HAD A FRESH SIGN OF IMPACT IN THE GREASE. WHEN THE AILERON WAS PULLED ON WITH LIGHT FORCE AT THE END, IT WAS FOUND THAT THERE WAS APPROX 1" OF MOVEMENT IN THE UPWARD DIRECTION AND .7500" IN THE DOWNWARD.  ACCESS PANELS WERE REMOVED AND YOU COULD SEE THAT THE BRGS LOOKED OUT OF PLACE.  ONCE THE AILERON WAS REMOVED, IT WAS FOUND THAT THE BRGS HAD MIGRATED OUT OF THE FITTING, CAUSING DAMAGE TO THE FITTING AND MINOR FRETTING TO BOTH THE INBD AND OUTBD SIDE OF NR 4 HINGE ARM/BUSHING. ALL OTHER BGS ON THIS AILERON WERE FOUND TO BE WORN.   THE LT AILERON WAS REMOVED AND INSPECTED, THE BRGS WERE ALSO WORN, BUT NO OTHER DAMAGE WAS FOUND.
